# SDR CALA2023031700780

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737-8
- Aircraft serial: 28802
- Aircraft time: 73,067 hours, 26,696 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Handle
- Part number: 29383030002
- Condition: Missing
- Location: Lav Svc Station
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 T-HANDLE MISSING FROM LAV SVC STATION. APPLIED MEL APPLIED MEL. APPROVED SEE ATTACHED PHOTO. HANDLE 29-3830-3-0002. SLEEVE 29-3832-3-0042. WASHER 29-3832-3-0041. SCREW 00-0584-3-0788. REF IPC 38-32-51-04 REPLACED BROKEN T-HANDLE FOR LAV SERVICING. OPS CHECK GOOD. PARTS USED:  00-0584-3-0788,QTY :1  29-3832-3-0041,QTY :1 29-3830-3-0002,QTY :1  29-3832-3-0042,QTY :1
